I am wondering if anyone knows if these migraine meds (probably like lots of other meds) deplete the body’s vitamin supplies?
I ask because since I have been on Nori my skin has gradually got worse and I am getting loads of spots on my face. I also have chelitis which is little cracks at the sides of my mouth. I read it can be caused by vitamin b deficiency and when I take a vitamin tablet it seems to go away but if I stop taking it then it comes back. I have also noticed recently that I have got some of those white flecks on my fingernails which I never had before. This can be caused by calcium/zinc deficiency.
Definitely it looks as though the meds may deplete/block absorption of vitamins. At first I thought it might be some effect they were having on hormones but when I looked various things up online it seems much more likely to be vitamin issues.
Has anyone else had this/thought about it? Maybe our doctors should be telling us to take vitamin supplements when on these meds???
I feel like I spend my whole day popping pills what with the gabapentin, nori and now all these vitamins I have been trying. It’s crazy! x